RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eurasian Math. J., 2011, Volume 2, Number 1, Pages 145–148 (Mi emj48)  

This article is cited in 2 scientific papers (total in 2 papers)

Short communications

On the singular numbers of correct restrictions of non-selfadjoint elliptic differential operators

V. I. Burenkov, M. Otelbaev

Faculty of Mechanics and Mathematics, L. N. Gumilyov Eurasian National University, Astana, Kazakhstan

Abstract: Conditions are established on a correct restriction of an elliptic differential operator of order $2l$ defined on a bounded domain in $\mathbb R^n$ with sufficiently smooth boundary, ensuring that its singular numbers $s_k$ are of order $k^{-\frac{2l}n}$. As an application certain estimates are obtained for the deviation upon domain perturbation of singular numbers of such correct restrictions.

Keywords and phrases: correct restrictions, leading and non-leading operators, estimates and asymptotics for singular numbers.

Full text: PDF file (273 kB)
References: PDF file   HTML file

Bibliographic databases:

MSC: 35P15, 35J40
Received: 24.02.2011
Language:

Citation: V. I. Burenkov, M. Otelbaev, “On the singular numbers of correct restrictions of non-selfadjoint elliptic differential operators”, Eurasian Math. J., 2:1 (2011), 145–148

Citation in format AMSBIB
\Bibitem{BurOte11}
\by V.~I.~Burenkov, M.~Otelbaev
\paper On the singular numbers of correct restrictions of non-selfadjoint elliptic differential operators
\jour Eurasian Math. J.
\yr 2011
\vol 2
\issue 1
\pages 145--148
\mathnet{http://mi.mathnet.ru/emj48}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2910827}
\zmath{https://zbmath.org/?q=an:1247.47017}


Linking options:
  • http://mi.mathnet.ru/eng/emj48
  • http://mi.mathnet.ru/eng/emj/v2/i1/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Trans. Moscow Math. Soc., 75 (2014), 115–131  mathnet  crossref  elib
    2. Koshanov B.D., “on the Solvability of Boundary Value Problems For the Nonhomogeneous Polyharmonic Equation in a Ball”, International Conference on Analysis and Applied Mathematics (ICAAM 2014), AIP Conference Proceedings, 1611, eds. Ashyralyev A., Malkowsky E., Amer Inst Physics, 2014, 119–126  crossref  mathscinet  isi  scopus
  • Eurasian Mathematical Journal
    Number of views:
    This page:588
    Full text:368
    References:286

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019